# SDR IPXA2020052625642

- Difficulty date: May 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 27,998 hours, 18,903 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AIN FLIGHT AT FL 370"L RECIR FAN " EICAS MESSAGE ILLUMINATED ON AND OFF NUMEROUS TIMES AND N/S WITH MLP PANEL LIGHT GOING TO BRIGHT. DEFERRED LH RECIRCULATION FAN IAW MEL 21-25-1-2 DMP C/W.REPLACED LEFT CIRCULATION AIR FAN. OPS CK GOOD, REF 757 AMM 21-25-01. THIS CLEARS M 708114. DMP REVERSED & PLACARD REMOVED. ESR: IPC 21-58-06-05.
